# SDR R61A2021011120025

- Difficulty date: January 9, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N439YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000434
- Aircraft time: 16,105 hours, 10,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

REAR RT AISLE PHOTOLUMINESCENT STRIP BY LAST ROW HAS BROWN GOO ON IT.  R & R LAST RT PHOTOLUMINESCENT STRIP ON RT SIDE.
